MENU

You are here

Publications

Export 438 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Biswas I, Bruzzo U. On semistable principal bundles over a complex projective manifold. Int. Math. Res. Not. vol. 2008, article ID rnn035 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/3418
Biswas I, Bruzzo U. Holomorphic Cartan geometry on manifolds with numerically effective tangent bundle. Differential Geometry and its Applications 29 (2011) 147-153 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3830
Bigoni D, Dal Corso F, Kirillov ON, Misseroni D, Noselli G, Piccolroaz A. Flutter instability in solids and structures, with a view on biomechanics and metamaterials. Proceedings of the Royal Society A [Internet]. 2023 ;479:20230523. Available from: https://royalsocietypublishing.org/doi/10.1098/rspa.2023.0523
Bicchi A, Marigo A, Piccoli B. On the reachability of quantized control systems. IEEE Trans. Automat. Contr. 47 (2002) 546-563 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1501
Biasco L, Berti M, Bolle P. An optimal fast-diffusion variational method for non isochronous system. [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1579
Bianchini S, Bressan A. Vanishing viscosity solutions of hyperbolic systems on manifolds. [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1238
Bianchini S, Marconi E. On the structure of $L^\infty$-entropy solutions to scalar conservation laws in one-space dimension. SISSA; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35209
Bianchini S, Colombo RM. On the Stability of the Standard Riemann Semigroup. P. Am. Math. Soc., 2002, 130, 1961 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1528
Bianchini S, Bonicatto P. Failure of the Chain Rule in the Non Steady Two-Dimensional Setting. In: Rassias TM Current Research in Nonlinear Analysis: In Honor of Haim Brezis and Louis Nirenberg. Current Research in Nonlinear Analysis: In Honor of Haim Brezis and Louis Nirenberg. Cham: Springer International Publishing; 2018. pp. 33–60. Available from: https://doi.org/10.1007/978-3-319-89800-1_2
Bianchini S, Bonicatto P, Marconi E. A Lagrangian approach for scalar multi-d conservation laws.; 2017. Available from: http://preprints.sissa.it/handle/1963/35290
Bianchini S, Dabrowski A. Existence and uniqueness of the gradient flow of the Entropy in the space of probability measures. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34693
Bianchini S, Modena S. A New Quadratic Potential for Scalar Conservation Laws. Oberwolfach Reports. 2013 ;29.
Bianchini S. On Bressan\\\'s conjecture on mixing properties of vector fields. Self-Similar Solutions of Nonlinear PDE / Ed. Piotr Biler and Grzegorz Karch. - Banach Center Publ. 74 (2006) 13-31 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/1806
Bianchini S, Caravenna L. SBV regularity for genuinely nonlinear, strictly hyperbolic systems of conservation laws in one space dimension. Communications in Mathematical Physics 313 (2012) 1-33 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4091
Bianchini S, Bressan A. A case study in vanishing viscosity. Discrete Cont. Dyn. Syst. 7 (2001) 449-476 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3091
Bianchini S, Gloyer M. An Estimate on the Flow Generated by Monotone Operators. Communications in Partial Differential Equations 36 (2011) 777-796 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3646
Bianchini S, Cavalletti F. The Monge Problem in Geodesic Spaces. In: Bressan A, Chen G-QG, Lewicka M, Wang D Nonlinear Conservation Laws and Applications. Nonlinear Conservation Laws and Applications. Boston, MA: Springer US; 2011. pp. 217–233.
Bianchini S, Caravenna L. On the extremality, uniqueness and optimality of transference plans. Bull. Inst. Math. Acad. Sin. (N.S.) 4 (2009) 353-458 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3692
Bianchini S, Bonicatto P. A uniqueness result for the decomposition of vector fields in Rd. SISSA; 2017. Available from: http://preprints.sissa.it/handle/1963/35274
Bianchini S, Daneri S. On Sudakov's type decomposition of transference plans with norm costs. SISSA; 2013. Available from: http://hdl.handle.net/1963/7206
Bianchini S, Yu L. SBV-like regularity for general hyperbolic systems of conservation laws in one space dimension. Rend. Istit. Mat. Univ. Trieste. 2012 ;44:439–472.
Bianchini S, Spinolo L. A connection between viscous profiles and singular ODEs. Rend. Istit. Mat. Univ. Trieste 41 (2009) 35-41 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2555
Bianchini S. On the shift differentiability of the flow generated by a hyperbolic system of conservation laws. Discrete Contin. Dynam. Systems 6 (2000), no. 2, 329-350 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1274
Bianchini S, Modena S. On a quadratic functional for scalar conservation laws. Journal of Hyperbolic Differential Equations [Internet]. 2014 ;11(2):355-435. Available from: http://arxiv.org/abs/1311.2929
Bianchini S. On the Euler-Lagrange equation for a variational problem. Discrete Contin. Dynam. Systems A 17 (2007) 449-480 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1792

Pages

Sign in